Generalised bootstrap in non-regular M-estimation problems

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

For estimators of parameters defined as minimisers of Q(θ)=Ef(θ,X), we study the asymptotic and generalised bootstrap properties. We concentrate on the case where Q does not have adequate smoothness for standard analysis to work. We describe the properties required by Q as well as bootstrap weights for consistency of the bootstrap.

Original languageEnglish (US)
Pages (from-to)319-328
Number of pages10
JournalStatistics and Probability Letters
Volume55
Issue number3
DOIs
StatePublished - Dec 1 2001
Externally publishedYes

Keywords

  • 60F05
  • 62G05
  • 62G35
  • Asymptotic distribution
  • Bootstrap
  • Convex function
  • Jackknife
  • Nonregular M estimates
  • Primary 62G09
  • Secondary 62G20

Fingerprint Dive into the research topics of 'Generalised bootstrap in non-regular M-estimation problems'. Together they form a unique fingerprint.

  • Cite this